# SDR DALA2019071804309

- Difficulty date: July 16, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 11,651 hours, 1,445 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP TRACK FAIRING NR 1 INBOARD SIDE COVER MISSING. DEFERRED PER CDL 57-00-07, UNABLE NEW COVER IS AVAILABLE TO INSTALL. LP 6259714
